# SDR SFOA20140311001

- Difficulty date: March 5, 2014
- Submitted: March 11, 2014
- Operation: Air carrier
- Aircraft: N87SF
- Make and model: Cessna 650
- Aircraft serial: 6507089
- Aircraft time: 6,593 hours, 5,228 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Part number: 31010290030020
- Part serial: 14707
- Condition: Chafed
- Location: Rt Engine
- Part time: 1,499 hours, 1,261 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

AFTER LANDING CREW NOTED RT ENG FIRE DETECT SYS FAILURE.  ACFT WAS FERRIED BACK TO HOME BASE.  INVESTIGATION REVEALED ENG FIRE DETECTOR LOOP CHAFFED THROUGH UNDER THE AFT ENG HEAT SHIELD, GREEN SHEETS AT INBD END.  CAUSE WAS DUE TO IMPROPER ROUTING AT LAST ENG CHANGE.  DETECTOR WAS REPLACED WITH NEW PART & ACFT RETURNED TO SERVICE.
